# SDR AALA20121226007

- Difficulty date: December 26, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 34,502 hours, 14,150 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

ORD - CREW REPORTED LEFT ENGINE LOW OIL PRESSURE.  LEFT ENGINE WAS SHUTDOWN (SINGLE ENGINE TIME 10 MINUTES).  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCAFT REMOVED FROM SERVICE.  REPLACED FUEL OIL HEAT EXCHANGER THAT WAS LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
